# SDR 2005FA0000209

- Difficulty date: October 26, 2004
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N422FX
- Make and model: Lear 45LEAR
- Aircraft serial: 135
- Engine: Garrtt TFE7312
- Engine time: 3,356 hours, 2,563 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator
- Condition: Eroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600/1200 HOUR INSPECTION, FOUND (9) NINE BY PASS STATOR BLADES WITH EROSION DAMAGE ON THE LEADING EDGE.  BLADES WERE REMOVED AND REPALCED IAW MM.  PROBABLE CAUSE: DESIGN ENGINEERING EVALUATE.  (EA09200500613) (K)
